# SDR SWAA114692

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 42,521 hours, 24,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 77277
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK - ON CLIMBOUT ABOUT 10,000 FLIGHT ATTENDANT REPORTED A SULFUR SMELL AND HAZE THROUGHOUT CABIN, RAN CHECKLIST.  SMOKE/FUMES DISSIPATED LANDED WITHOUT FURTHER COMPLICATIONS.  REMOVED AND REPLACED RT ACM PER MM.
